Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A construction of simple principal right ideal domains

Author: P. M. Cohn
Journal: Proc. Amer. Math. Soc. 66 (1977), 217-222
MSC: Primary 16A40; Secondary 16A04
Correction: Proc. Amer. Math. Soc. 77 (1979), 40.
MathSciNet review: 0453805
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown how simple principal ideal domains can be obtained from any principal right ideal domain by localization. When no localization is needed one can, under favourable conditions, obtain a simple principal right (but not left) ideal domain, and an easy example is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A40, 16A04

Retrieve articles in all journals with MSC: 16A40, 16A04

Additional Information

Keywords: Principal ideal domain, simple Noetherian domain, skew polynomial ring, localization, right invariant element, formal Laurent series
Article copyright: © Copyright 1977 American Mathematical Society